# SDR SWAA2025021997680

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 43,773 hours, 26,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY LIGHTS INOP.<[01] R&R LH FWD EMERGENCY LIGHTS POWER SUPPLY (M1675) AND BATTERY PACK. REF AMM 33-51-06. OPS CHECK GOOD.
